# SDR DHL2003362005

- Difficulty date: January 18, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Servo Valve
- Part number: 286467
- Part serial: 94920
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, O

## Discrepancy

NR 7 BRAKE HOT LIGHT ILLUMINATED ON TAKEOFF ROLL AIRCRAFT WEIGHT: 25,100, 60 KTS, 11 C, AND PRESSURE ALTITUDE 288 FT.    TRANSFERRED TO DMI #11676 IAW MEL 32-42-09 COMPLIED WITH SECURING PROCEDURES. NR 7 BRAKE DEACTIVATED.   REF. DMI 11676 - NR 7 BRAKE HOT LIGHT ILLUMINATED ON TAKEOFF ROLL, A/C WEIGHT 251,000, 60 KNOTS, 11 DEGREES C, AND PRESSURE ALTITUDE 288.    REMOVED AND REPLACED NR 7 GREEN SYSTEM SERVO VALVE WITH SERVICEABLE UNIT IAW A-300M/M 32-42-48 BLOCK 501. THIS CLEARS DMI #11676.
